Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Algebras of holomorphic functions on one-dimensional varieties
HTML articles powered by AMS MathViewer

by Hugo Rossi PDF
Trans. Amer. Math. Soc. 100 (1961), 439-458 Request permission
  • Richard Arens, The closed maximal ideals of algebras of functions holomorphic on a Riemann surface, Rend. Circ. Mat. Palermo (2) 7 (1958), 245–260. MR 105501, DOI 10.1007/BF02849323
  • W. L. Baily, Several complex variables, University of Chicago notes, 1957. H. Behnke, Généralisation du théorème de Runge pour des fonctions multiformes de variables complexes, Colloque sur les fonctions de plusieurs variables, Paris, 1953.
  • Errett Bishop, Subalgebras of functions on a Riemann surface, Pacific J. Math. 8 (1958), 29–50. MR 96818
  • —, Séminaire H. Cartan de l’Ecole Normale Supérieure, 1951-1952 (chapters VII-XX, Math. Dept. of M. I. T.).
  • Hans Grauert and Reinhold Remmert, Komplexe Räume, Math. Ann. 136 (1958), 245–318 (German). MR 103285, DOI 10.1007/BF01362011
  • K. Hoffman and I. M. Singer, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217–241. MR 117540, DOI 10.1007/BF02546357
  • Kiyoshi Oka, Sur les fonctions analytiques de plusieurs variables. VIII. Lemme fondamental, J. Math. Soc. Japan 3 (1951), 204–214 (French). MR 44646, DOI 10.2969/jmsj/00310204
  • Reinhold Remmert, Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann. 133 (1957), 328–370 (German). MR 92996, DOI 10.1007/BF01342886
  • H. Royden, On a theorem of Wermer’s, Stanford University Applied Math. and Stat. Lab. Technical Report no. 9, 1959.
  • John Wermer, Subalgebras of the algebra of all complex-valued continuous functions on the circle, Amer. J. Math. 78 (1956), 225–242. MR 84729, DOI 10.2307/2372513
  • John Wermer, Rings of analytic functions, Ann. of Math. (2) 67 (1958), 497–516. MR 96817, DOI 10.2307/1969870
  • John Wermer, The hull of a curve in $C^{n}$, Ann. of Math. (2) 68 (1958), 550–561. MR 100102, DOI 10.2307/1970155
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55
  • Retrieve articles in all journals with MSC: 46.55
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 100 (1961), 439-458
  • MSC: Primary 46.55
  • DOI:
  • MathSciNet review: 0131164